# SDR FDEA201108093149

- Difficulty date: August 9, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM TOP TEE, BL 0 TO RBL 25, STA 560.  CUTOUT DAMAGE AREA, FABRICATED NEW REPAIR AND  INSTALLED NEW REPAIR IAW SRM 53-10-8 FIG 3 & SRM 51-30-2.
